سامانه مدیریت نشریات علمی دانشگاه صنعتی شاهرود

Ahmadkhani, S., Adibi, P., ahmadkhani, A.. (1397). 2D Dimensionality Reduction Methods without Loss. , 7(1), 203-212. doi: 10.22044/jadm.2017.5063.1610
S. Ahmadkhani; P. Adibi; A. ahmadkhani. "2D Dimensionality Reduction Methods without Loss". , 7, 1, 1397, 203-212. doi: 10.22044/jadm.2017.5063.1610
Ahmadkhani, S., Adibi, P., ahmadkhani, A.. (1397). '2D Dimensionality Reduction Methods without Loss', , 7(1), pp. 203-212. doi: 10.22044/jadm.2017.5063.1610
Ahmadkhani, S., Adibi, P., ahmadkhani, A.. 2D Dimensionality Reduction Methods without Loss. , 1397; 7(1): 203-212. doi: 10.22044/jadm.2017.5063.1610